# SDR SIMA983121

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A, E

## Discrepancy

ALB - FLT 4812 - EN ROUTE TO JFK FROM YUL, THE LEFT ENGINE OIL PRESSURE STARTED DROPPING.  WHEN IT GOT TO THE BOTTOM OF THE GREEN ARC, THEY SHUT DOWN THE ENGIEN AND DIVERTED TO ALB.  ENGINE REQUIRED OVER FIVE QUARTS OF OIL.  REMOVED AND REPLACED THE LEFT ENGINE.  (M)
